Skip to main content
Article
[letter to the editor]
American Political Science Review
  • Michael S. Lewis-Beck, University of Iowa
Document Type
Article
Peer Reviewed
1
Publication Date
6-1-1978
DOI of Published Version
10.1017/S0003055400156023
Journal Article Version
Version of Record
Published Article/Book Citation
American Political Science Review, 72:2 (1978) pp. 629-630.
Rights
Copyright © 1978 American Political Science Association. Used by permission. http://journals.cambridge.org/action/displayJournal?jid=PSR
Disciplines
Citation Information
Michael S. Lewis-Beck. "[letter to the editor]" American Political Science Review Vol. 72 Iss. 2 (1978) p. 629 - 630 ISSN: 0003-0554
Available at: http://works.bepress.com/michael_lewis_beck/152/